# SDR HALA20250915278

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 23,511 hours, 5,165 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gauge
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ACCUMULATOR GAUGE WAS FILLED WITH HYDRAULIC FLUID. REMOVED AND REPLACED GREEN SYSTEM ACCUMULATOR AND PRESSURE GAUGE. OPS CHECK GOOD, OKAY FOR SERVICE PER AMM 29-11-42.
